American Journal of Computational Mathematics

Vol.4 No.3(2014), Paper ID 47194, 10 pages

DOI:10.4236/ajcm.2014.43019

 

Numerical Solution of Blasius Equation through Neural Networks Algorithm

 

Iftikhar Ahmad, Muhammad Bilal

 

Department of Mathematics, University of Gujrat, Gujrat, Pakistan
Department of Mathematics, University of Gujrat, Gujrat, Pakistan

 

Copyright © 2014 Iftikhar Ahmad, Muhammad Bilal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ahmad, I. and Bilal, M. (2014) Numerical Solution of Blasius Equation through Neural Networks Algorithm. American Journal of Computational Mathematics, 4, 223-232. doi: 10.4236/ajcm.2014.43019.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.